MAUDE Adverse Event Report: ETHICON INC. EB EXC 1GRN/1WHT/1LT GRN 30IN 2 S/A CP-2; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC 1GRN/1WHT/1LT GRN 30IN 2 S/A CP-2; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number D6090
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) a manufacturing record evaluation was performed for the finished device pam183 batch number, and no non-conformances were identified.Device evaluation summary: an opened sample of product code d6090, lot # pam183 was received for analysis.During the visual inspection of the opened sample, no foreign matter or hair could be observed.The manufacturing records were reviewed, and the manufacturing/ packaging criteria were met prior to the release of this batch.Per the sample condition no packaging foreign matter biological was noted.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2019 and suture was used.When the sterile packaging was opened and it looked like there was a hair on the needle.It is unknown how the case was completed.There were no patient consequences reported.

Brand Name
EB EXC 1GRN/1WHT/1LT GRN 30IN 2 S/A CP-2
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9281299
Report Number2210968-2019-89547
Device Sequence Number19516403
Product Code GAT
UDI-Device Identifier10705031026049
UDI-Public10705031026049
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue NumberD6090
Device Lot NumberPAM183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date11/05/2019
Patient Sequence Number1